# SDR SWAA2023100606118

- Difficulty date: September 27, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Defective
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-8 LEFT WING FUEL TANK ACCESS PANEL 532EB HAS DEFECTIVE PHENOLIC EDGE.<[01] EVALUATED PHENOLIC STRIP ON LEFT WING FUEL TANK ACCESS PANEL 532EB IAW B737 AMM 28-11-11-400-801 STEP 3J(1). PANEL FOUND TO BE UNSERVICEABLE. ORDERED AND RECEIVED SERVICEABLE PANEL FOR LEFT WING FUEL TANK ACCESS PANEL 532EB IAW B737 SRM 51-10-02-0G-0 STEP 9 AND IPC 28-11-11-02A. ATAG# WN35858;[02] STEP 1 C/W AUDIT COMP.
